# SDR SWIA2020012147859

- Difficulty date: December 4, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Duct
- Part number: 15A103103
- Condition: Cracked
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DUCT ASSY HAS SEVERAL CRACKS IN UPPER AND LOWER DUCT.       (C-CHECK)   RO:1/17/2020WELDED CRACKED APU UPPER INLET DUCT USING TITANIUM WELDING ROD PO# T-46030/1 PER MEGGITT CMM. ORDERED AND RECEIVED APU LOWER INLET DUCT P/N 15A103-103. INSTALLATION DOCUMENTED.
